Table of Contents Author Guidelines Submit a Manuscript
Journal of Applied Mathematics and Decision Sciences
Volume 2007, Article ID 58248, 13 pages
http://dx.doi.org/10.1155/2007/58248
Research Article

A Modified Rough Set Approach to Incomplete Information Systems

1Institute of Statistical Studies and Research, Cairo University, Cairo 12613, Egypt
2Department of Mathematics, Faculty of Science, Tanta University, Tanta 31527, Egypt

Received 30 October 2006; Revised 27 January 2007; Accepted 12 March 2007

Academic Editor: James Moffat

Copyright © 2007 E. A. Rady et al. This is an open access article distributed under the Creative Commons Attribution License, which permits unrestricted use, distribution, and reproduction in any medium, provided the original work is properly cited.

How to Cite this Article

E. A. Rady, M. M. E. Abd El-Monsef, and W. A. Abd El-Latif, “A Modified Rough Set Approach to Incomplete Information Systems,” Journal of Applied Mathematics and Decision Sciences, vol. 2007, Article ID 58248, 13 pages, 2007. https://doi.org/10.1155/2007/58248.